# SDR DHL2002802561

- Difficulty date: May 23, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5101 · Aircraft Structures
- Part: Fitting
- Part number: 377968U502
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT BATH TUB FITTING WITH 3 IN CRACK IN IT STA 857.000 L-71.REMOVED CRACKED FITTING PER SRM 51-1 20D PG 21, AND SRM 51-1-23 FIG 4B. CLEANED TREATED AND PRIMED AREA PER SRM 51-1-8B. INSTALLED NEW FITTING PER SRM 51-1-20D PG 9 AND SRM 51-1-23 FIG 48.
